# SDR ASAA2022020437359

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 65,030 hours, 32,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS GUST LOCK VERY LOOSE ON L1 DOOR- VERY HARD TO SHUT DOOR. GROUNDED - YES. REMOVED L1 DOOR ESCAPE SLIDE REF B737-700 AMM 25-66-01 AND REMOVED DOOR LINING REF AMM 52-11-31. ALL DOOR STOP PINS ARE WITHIN LIMITS. FOUND LOWER LATCH TORQUE TUBE PLAY IS OUT OF LIMITS. ADDED ADJUSTMENT SPACERS TO DOOR AFT LATCH. ROLLERS CLEARANCE IS WITHIN LIMITS. PERFORMED L1 DOOR SOFT LATCH HANDLE TORQUE TEST. TEST IS WITHIN LIMITS. REINSTALLED DOOR ESCAPE SLIDE REF AMM 25-66-01 AND DOOR LINING REF AMM 52-11-31. DOOR ADJUSTMENTS IS REF AMM 52-11-00-820-801 STEP P(1) A-F. AND U (1) A-D. SOFT LATCH TORQUE TEST IS REF AMM 52-11-00-700-804. GUST LOCK OPS CHECK GOOD NO FUTHER DEFECTS NOTED.
